# SDR FDEA201506141800

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 221 hours, 12,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 2513
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,173 hours, 12,210 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H, C

## Discrepancy

REJECTED TAKEOFF AT 70 KIAS DUE TO ECAM YELLOW SYS HYD LOW QTY WARNING.  RAN QRH, TURNED PUMPS OFF AS DIRECTED WITH ZERO QTY READING ON THE GAUGE AS THE QTY WENT TO ZERO UPON THE INITIAL FAILURE.  R & R PRIORITY VLV 273179 IAW AMM 27-14-16-04.  LEAK & OPERATIONS CHECKED GOOD.
